Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 16, Issue 3, 298-471
Articles: 1 - 12 XML export
Exponential extinction of discrete Nicholson's blowflies systems with patch structure and mortality terms
Author(s): J. Alzabut, S. Obaidat, Z. Yao
Pages: 298--307
Combination complex synchronization among three incommensurate fractional-order chaotic systems
Author(s): Cuimei Jiang, Changan Liu, Shutang Liu, Fangfang Zhang
Pages: 308--323
On conformable delta fractional calculus on time scales
Author(s): Dafang Zhao, Tongxing Li
Pages: 324--335
Asymptotic study of a frictionless contact problem between two elastic bodies
Author(s): Y. Letoufa, H. Benseridi, M. Dilmi
Pages: 336-350
Multiple solutions for a class of perturbed damped vibration problems
Author(s): Mohamad Reza Heidari Tavani, Ghasem A. Afrouzi, Shapour Heidarkhani
Pages: 351-363
A commensal symbiosis model with Holling type functional response
Author(s): Runxin Wu, Lin Li, Xiaoyan Zhou
Pages: 364--371
Computational coupled fixed points for \(\mathbf{F}\)-contractive mappings in metric spaces endowed with a graph
Author(s): Phumin Sumalai, Poom Kumam, Dhananjay Gopal
Pages: 372-385
Contact pseudo-slant submanifolds of a Kenmotsu manifold
Author(s): Süleyman Dirik, Mehmet Atceken, Ümit Yildirim
Pages: 386-394
Dynamic behaviors of two species amensalism model with a cover for the first species
Author(s): Xiangdong Xie, Fengde Chen, Mengxin He
Pages: 395--401
Nonlinear predictive high order sliding mode control for permanent magnet synchronous motor drive system
Author(s): Xudong Liu, Chenghui Zhang, Ke Li, Qi Zhang
Pages: 402-411
The reverse order law for EP modular operators
Author(s): Javad Farokhi-ostad, Mehdi Mohammadzadeh Karizaki
Pages: 412-418
Linear interpolation for spatial data grid by newton polynomials
Author(s): Yiming Jiang, Xiaodong Hu, Sen Wu, Ancai Zhang, Fei Yuan, Lu Liu, Ridong Zha
Pages: 419-434

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more